Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the subgroup separability of generalized free products of nilpotent groups


Author: C. Y. Tang
Journal: Proc. Amer. Math. Soc. 113 (1991), 313-318
MSC: Primary 20E06; Secondary 20F18
MathSciNet review: 1081099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that generalized free products of finitely generated nilpotent groups with cyclic amalgamation are subgroup separable


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E06, 20F18

Retrieve articles in all journals with MSC: 20E06, 20F18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1081099-3
PII: S 0002-9939(1991)1081099-3
Keywords: Generalized free products, nilpotent groups, polycyclic groups, Hirsch length, residual finiteness, subgroup separability
Article copyright: © Copyright 1991 American Mathematical Society